Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Anxiety

Hello my name is davis and I am 17 years old. I recently took ecstasy on the 6th of September and was having the time of my life. Towards the end of the night I started to feel really paranoid as if I was going to die... The feeling was the most terrifying thing I have ever felt in my life and it never went away. Ever since that night ended I have been really really paranoid. Like the same feeling I felt that night at the concert. Even up to right now this very moment I am scared not as much but I know the feeling is still there. It's really hard for me to explain my self becuse the feeling is just un-explainable. I feel as if life isn't real anymore. I'm self conscious now, weird noises make me go into a weird state of mind, EVERYTHING is different and it's been weeks, maybe even a month. Someone please help me and give me advice as to what I should do. I used to be out going, talkative, funny, never self conscious and now it's like my whole life changed. If you have any advice please write back ASAP. Thanks
10 Responses
271792 tn?1334983257
Hi Hun & Welcome, Instead of coming on the internet and looking for a diagnosis to an odd problem, please go see a doctor and explain the situation. You will need to eliminate other things and get to the root of the problem which we could not in a million years do here. Best of luck.
9880688 tn?1414119247
Hi and welcome to our forum.  I agree with IBKleen.  You need to see a doctor and get a thorough workup because what you are describing is not normal.  If, after you've seen the doctor and if they don't find anything wrong, then please come back to see us okay?

In the meantime I want you to think about something.  I was never a religious person until just about 11 years ago.  Since then my husband and I have been granted 4 miracles...each time we were told my husband was going to die and each time he survived.  I guess my point is....take care of yourself physically first, then emotionally and while you are doing that stay away from the drugs and pray.

Whatever is going on can and will be fixed if you are willing to do what you need to do.

Good luck and please come back and let us know what they've found out
Hugz
Avatar universal
I just wanna go back to normal and the fact that I could of opened up a mental disorder from doing it scares me. It's the image of if I get diagnosed with something the fact that a month ago I was completely normal, do you think that it's possible that it could of happened to me? I see a doctor on monday. It's like I think to much and I can't get it out of my mind. There is a little voice in my head constantly telling me that life is amazing and that I messed it up and it tells me all the amazing and wonderful things I could of done with it but now I can't. I have a cousin that is mild bi-polar and physchrefinic. Sorry if I misspelled that. But story around my family is that he was normal and when he was about my age it happened to him. I live an amazing life with amazing and loving family and all I want is to be back to my old self but I feel like I will never be the same and it's horrifying.
Avatar universal
Hi there- It's great that you're going to see a doctor. Be honest about everything, okay?

I think the experience impacted you so greatly that you've become anxious. It can be treated and it's all caused by the drug. I don't like ecstasy at all! It's all bootleg and no one knows what the hell is in any particular tablet. That's scary...so don't ever take it again.

Let us know how you're doing. You can post any time; there's always someone around.
229538 tn?1300381367
Hi and welcome ! As a person who has an anxiety disorder I can relate . A question for you. You had no  anxiety issues before this ?  Unfortunately substances can cause anxiety issues . For me it was the worst part of recovery . I really believe this event has scared you to the point that it is causing you to be terrified at the very thought . The good news is I believe it will fade away with time . But like the other members said you should see a Physiologist and they will help you out of this manifestation you are now suffering from . God speed Jimmy
Avatar universal
Hopefully, you're just thinking on it too much and maybe feeling a tad guilty, which is causing the paranoia. Studies have shown that hallucinogenic drugs can trigger schizophrenia in patients who are predisposed to it, and if there is a family history of it, that's something you need to keep in mind the next time something like ecstasy, marijuana, LSD or whatever it may be is offered to you. Although honestly, it sounds to me as if you are genuinely regretting that you tried it., and that may be causing the anxiety. Keep that appointment and make sure you get a thorough exam. Tell them EVERYTHING. Doctor/Patient confidentiality laws prohibits them from sharing this info, so be honest and don't leave anything out, even if you're ashamed of it. Everyone knows that ppl make mistakes, and your doctor is no different. I wish you the best of luck and hope that you come back and let us know how it goes Monday! Love, Peace & Chicken Grease~~~
Avatar universal
Sounds like an anxiety attack to me. But I am no dr. Glad you are going on monday.

For now, try to distract yourself and no more mind altering substances: you'll feel worse. Good luck.
Avatar universal
It's such a good thing that you made the appointment. Your life is not ruined. Follow the docs advice. I will be praying for you. Now about the anxiety - a couple of people already mentioned this (actually including you) but please remember that anxiety doesn't just happen, it is the result of your thoughts. You can control the anxiety to some extent by taking control of your thoughts. Do not let them run away unchecked. You've got to fight this. Everytime you just start  to think a bad thought replace it in your mind or even out loud if you are alone with  "I'm fine. This is temporary. The doctor will help me." If you believe say "God will help me." I believe so I'm saying it whether you believe or not. Please keep us updated. Let us know how you're doing okay?
Avatar universal
Hi  well MDMA ( extacy) is a unusual drug it works on the pleasure centers but it does 2 things it has methamphetamine in it and also a serotonin releaser in it by them selfs there like addrill and prozac together it is a different story the meth literally dumps all the serotonin out all at once hence the great feeling but the brain cannot reproduce the serotonin fast enough and it can lead to paranoia as well as deep deep depression this is a drug better off left alone my daughter in L/A got messed up with this stuff and leared a hard lesson it has been 6mo and she is finly getting back to normal.......Gnarly
9880688 tn?1414119247
I have sayings to cover just about everything and this is one I've used constantly this year with my hubby "Don't Borrow Trouble".  In other words, don't start thinking you've got this or that just because someone else does.  My mother is bi-polar, my brother is bi-polar and neither am I.  A dear friend of mine has a psychosis but none of her children do.  Just because someone in your family has issue doesn't mean you do.  
Does this mean you ignore that you might have an issue?  NO.  I still went in my 20's and had myself tested so that I would know for sure;
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.